Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What causes severe lower abdominal pain along with vaginal bleeding?

DOCTOR OF THE MONTH - Mar 2015
Mar 2015
User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2009
Answered : 4866 Questions
Question
my wife XXXXXXX 45 suffering from severe pain in lower abdomen. since morning she is bleeding two times . medication is drotaverine-250 two times. tranexamic acid 1gr once. anafortan inj. taken yesterday evening for severe pain and subsided in one hour. now severe lower abdomen pain.
Mon, 11 Jun 2018 in General Health
 
 
Answered by Dr. Deepti Verma 1 hour later
Brief Answer:
Adenomyosis likely

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
The symptoms you have described are suggestive of Adenomyosis of the uterus.
It is a pathological change in the uterus which causes excessive bleeding with pain in the lower abdomen.
For pain, she can take Drotin DS tablet twice a day.
If not relieved, then Drotin injection can be given.
She should get an ultrasound done to confirm the diagnosis and get further treatment accordingly.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor